# SDR IPXA13177065

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX POST FLIGHT WALK AROUND INSPECTION, MX FOUND SEVERE FIRE DAMAGE TO FWD AREA OF APU COMPARTMENT.   THE APU INLET DOOR WAS HANGING DOWN, THE ATTACH ROD END WAS GONE.  ACFT REMOVED FROM SERVICE.
